[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.147.238.168. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Letters
May 6, 2009

Dexamethasone and Postoperative Bleeding After Tonsillectomy in Children

JAMA. 2009;301(17):1764-1766. doi:10.1001/jama.2009.573

To the Editor: Dr Czarnetzki and colleagues1 reported that the use of dexamethasone resulted in a dose-dependent decreased risk of postoperative nausea and vomiting (PONV) but was associated with an increased risk of bleeding following tonsillectomy. Because postoperative hemorrhage in patients undergoing tonsillectomy has the potential to be life threatening, extensive analysis of risk factors is of general interest.

First Page Preview View Large
First page PDF preview
First page PDF preview
×